MathSciNet Relay Station
MathSciNet bibliographic data
MR2668534 34N05 (34B18 34C25 92D25)
Shao, Yuanfu Existence of positive periodic solution of a ratio-dependent predator-prey model on time scale with monotonic functional response. Adv. Math. (China) 39 (2010), no. 2, 224–232.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement